# SDR SWAA2024111859368

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 41,420 hours, 19,176 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Faulty
- Location: Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

ON LANDING WE GOT A TOO LOW FLAPS WARNING & PERFORMED A GO-AROUND; RETRACTED FLAP ON SCHEDULE BUT FLAP STUCK AT 2 DEGREES. WE RAN THE TRAILING EDGE FLAP DISAGREE QRH AND LANDED FLAPS 15 DEGREES.<[01] FOUND FAULT CODE 27-51351 ON FSEU. PERFORMED FIM TASK 27-51 TASK 830 RESULT/FAULT WAS INTERMITTENT. PERFORMED FLAP SKEW DETECTION SYSTEM FUNCTIONAL TEST IAW AMM 27-59-00; ALL SENSORS ARE WITHIN LIMITS. INSPECTED TRANSMISSION TORQUE TRIP INDICATORS AND NONE WERE EXTENDED.;[02] (REF TTG8Q00X0RQT FOR ACCOMPLISHMENT OF T/S FIM 27-51 TASK 830 FOR FAULT CODE 27-51351 ON FSEU. FOUND TO BE INTERMITTENT. FLAP SKEW DETECTION SYSTEM FUNCTIONAL TEST PER MM 27-59-00. ALL SENSER W/IN LIMITS. FLAP TRANSMISSION TORQUE TRIP INDICATORS WERE INSPECTED. NON EXTENDED)  PERFORMED FSEU BITE IAW FIM 27-51 TASK 801. NO EXISTING FAULTS. PERFORMED OPS CHECK OF TRAILING EDG FLAPS IAW MM 27-51-00. NO DEFECTS NOTED AT THIS TIME.
